# SDR DALA2024102210292

- Difficulty date: October 19, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0620349) FORWARD CARGO BAY BAFFLE HAS DAMAGE AT STA 500A - STA 500B STR 25L WL 168. REMOVED AND REPLACED FOWARD CARGO BAY BAFFLE AT STA 500A - STA 500B STR 25L WL 168 IAW B737-800 SRM 51-10-02-0G PAR 9, SRM 51-40-05-0G AND BOEING DRWG# 143A7505.
